# SDR CALA2021122902479

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: M1695
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1695 FAILED EMERGENCY LIGHT OPC (REF AAR NR 999226 64). PERFORMED TROUBLESHOOTING IAW B737 FIM 33-50-00-810-801 STEP J(3 V932628 AND V918069). ) AND REPLACED FUSE ON BATTERY PACK (M1695) IAW B737 AMM 33-51-0 0-960-804 AND PERFORMED TEST ON BATTERY PACK (M1695) IAW B737 AM M 33-51-06-960-804. STEP 3D(5). TEST GOOD. (ACCOMPLISHED BY
